# SDR C77A20180402001

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 8,234 hours, 5,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 AISLE EMERGENCY EXIT SIGN NOT ILLUMINATING.  AFTER FURTHER INVESTIGATION,  FOUND THE EMERGENCY POWER SUPPLY NOT WORKING,  REMOVED & REPLACED POWER SUPPLY IAW AMM 33-50-01,  OPS CHECKED GOOD, ACFT OK FOR SERVICE.
